# SDR USAA010063

- Difficulty date: January 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Part time: 21,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORPAN CORRODED 35 INCHES, BETWEEN STATION 1681.8 TO 1720.  CORROSION LEVEL 1C 53-251-03.  INSTALLED DOUBLER PER SRM 53-60-51.  (M)
